# SDR DHL2007802514

- Difficulty date: January 26, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 4 RT STUB WING LWR SURFACE HAS A NON STANDARD REPAIR AT STA XFS 562.500.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1A FIG 1 PG 3.  REMOVED NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED EXT REPAIR DOUBLER (AL7075T6 0.080") AND INTERNAL DOUBLER (AL7075"0" 0.063") IAW SRM 57-2-1A FIG 1 PG 3.  HEAT TREATED INTERNAL DOUBLER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 57-2-1A FIG 1 PG 3, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
